# SDR CHQA000444

- Difficulty date: February 14, 2004
- Submitted: December 28, 2004
- Operation: Air carrier
- Aircraft: N976
- Make and model: Emb EMB-145MP
- Aircraft serial: 145322
- Aircraft time: 7,486 hours, 6,692 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN OVER AISLE IN GALLEY ARE INOPERATIVE.  REMOVED AND REPLACED EXIT SIGN OVER AISLE IN GALLEY AREA IAW EMB 145 MM 33-50-15.  OPS CHECK GOOD.
